# SDR AALA201512249004

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 7,327 hours, 1,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING JC 33C20033002, FOUND 2 EPSU BATTERIES UNSERVICEABLE, 11WL & 17WL.  R & R EPSU BATTERIES AT EPSUS 11WL & 17WL IAW AMM 33-51-38-000-802A 400-802A.
